Complutense University Library

Erratum to: Smooth extensions of functions on separable Banach spaces

Azagra Rueda, Daniel and Fry, Robb and Keener , L. (2010) Erratum to: Smooth extensions of functions on separable Banach spaces. Mathematische Annalen, 350 (2). pp. 497-500. ISSN 0025-5831

[img] PDF
Restricted to Repository staff only until 31 December 2020.

117kB

Official URL: http://www.springerlink.com/content/423622832111258h/fulltext.pdf

View download statistics for this eprint

==>>> Export to other formats

Item Type:Article
Uncontrolled Keywords:Differentiable functions; closed-sets; c-m; approximation; subspaces; theorem
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:14742
Deposited On:17 Apr 2012 10:34
Last Modified:06 Feb 2014 10:07

Repository Staff Only: item control page